3 results for Riemann zeta function.

Parameters for your search query:
Keyword    Riemann zeta function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 2273Downloads: 1549
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 2974Downloads: 2118
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Proof of and a Recurrence Formula for ζ(2k)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 143-145. DOI: 10.12691/tjant-5-4-5
Pub. Date: June 27, 2017Views: 4905Downloads: 3356
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types